Rabu, 21 April 2021         PDII LIPI       LIPI       Halaman Depan »

» ISSN ONLINE kontak kami »

Nomor ISSN yang telah diterbitkan :

» Kata kunci : tahun permohonan  
Pisahkan kata kunci dengan spasi. Untuk melihat daftar ISSN lengkap, klik tombol CARI tanpa menuliskan kata kunci apapun... halaman sebelumnya »

Nomor ID : 1527398611
Tanggal permohonan : Minggu, 27 Mei 2018
Nama terbitan : Journal of Songke Math
Sinopsis : Journal of Songke Math(JSM) is a peer-reviewed open access journal published twice in a year (June and December). The JSM aims to provide an international forum for researchers and professionals to share their ideas on all topics related to mathematics education. It publishes its issues in an online and a printed version. The JSM welcomes high-quality manuscripts resulted from a research project in the scope of mathematics education, which includes, but is not limited to the following topics: Realistic Mathematics Education, Design/Development Research in Mathematics Education, PISA Task, Mathematics Ability, ICT in Mathematics Education, and Ethnomathematics. The manuscript must be original research, written in Bahasa and English, and not be simultaneously submitted to another journal or conference.
Pengelola : Pendidikan Matematika, STKIP Santu Paulus
» http://ejournal.stkipsantupaulus.ac.id/index.php/jsm
Kontak : Kanisius Mandur
Jalan Ahmad Yani, No.10 Ruteng
» Tel / fax : (0385) 22305 / (0385) 21097
» Sampul depan [ bita ]
Penerbit : STKIP Santu Paulus
» http://stkipsantupaulus.ac.id/
Frekwensi terbitan : 6 bulanan
Nomor ISSN : 2621-3656 (media cetak)
Keterangan : » Kategori pendidikan
» SK no. 0005.26213656/JI.3.1/SK.ISSN/2018.05 - 31 Mei 2018 (mulai edisi Vol.1, No.1, Juni 2018)
» No. ISSN terkait - 2621-363X

» URL pendek : http://u.lipi.go.id/1527398611
» kirim ke teman
» versi cetak
» berbagi melalui Facebook
» berbagi melalui Twitter
» markah halaman ini

2689 kali diakses »
11 kali dicetak »
0 kali dikirim »

Dikelola oleh PDII dan TGJ LIPI Hak Cipta © 2007-2021 LIPI